# SDR DALA2020090322936

- Difficulty date: August 31, 2020
- Submitted: September 3, 2020
- Operation: Air carrier
- Aircraft: N396DN
- Make and model: Airbus A321-211
- Aircraft serial: 9128
- Aircraft time: 2,383 hours, 1,089 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Condition: Binding
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT LOCK FROM OUTSIDE. FA CAN LOCK FROM INSIDE. CORRECTIVE ACTION: FOUND L1 DOOR HANDLE ACTUATOR STICKING. LUBRICATED ACTUATOR AND PERFORMED OPS CHK IAW A-321 AMM 52-11. CHKS GOOD
